# SDR TRAX200700467

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 9,105 hours, 7,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  ONCE OPENED,  IT CLOSED ITSELF, NO HELP FROM ANYONE.  TO OPEN IT AGAIN, PRESSED DOOR ASSIST BUTTON ONCE.
